MathSciNet Relay Station
MathSciNet bibliographic data
MR1633724 58F03 (39B12)
Briggs, K. M.; Dixon, T. W.; Szekeres, G. Analytic solutions of the Cvitanović-Feigenbaum and Feigenbaum-Kadanoff-Shenker equations. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 8 (1998), no. 2, 347–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement